# SDR WX0A2015072700055

- Difficulty date: July 23, 2015
- Submitted: July 29, 2015
- Operation: Air carrier
- Aircraft: N425NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49438
- Aircraft time: 54,498 hours, 41,746 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND ON WAKE UP, AFT FLIGHT ATTENDANT STATION EMERGENCY LIGHTS INOPERATIVE.  REPLACED THE LAMPS.  OPS CHECKED GOOD IAW AMM 33-51-0.
